# SDR 2003FA0000273

- Difficulty date: February 17, 2003
- Submitted: March 8, 2003
- Operation: General aviation
- Aircraft: N406ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9156
- Aircraft time: 570 hours
- Engine: Lyc IO360L2A
- Engine time: 570 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Erratic
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THAT THEY WERE EXPERIENCING A VERY SLOW IDLE DURING PRE TAKEOFF IDLE CHECK. IT WAS ADJUSTED. THIS ENGINE/FUEL CONTROL COMBINATION HAS BEEN THE SUBJECT OF AN AIRWORTHINESS DIRECTIVE CONCERNING UNSTABLE IDLE AS WELL AS VARIOUS SERVICE BULLETINS ABOUT THE SAME SUBJECT. EVEN WITH CONTINUOUS ADJUSTMENT AND CHECKS, IT IS NOT UNCOMMON TO HAVE MANY WRITE UPS PERTAINING TO HIGH/LOW OR LEAN/RICH IDLE PROBLEMS.
